# SDR GLBA96006

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004111
- Condition: Failed
- Location: Lt Mlg
- Part time: 3,671 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR FAILED TO EXTEND AND CB POPPED.  CIRCUIT BREAKER WAS RESET AND GEAR EXTENDED.  AIRCRAFT WAS FERRIED TO MX STATION.  LEFT MLG ACTUATOR WAS CHANGED AND GEAR SWINGS COMPLETED.  RII ITEM COMPLIED WITH.  AIRCRAFT RETURNED TO SERVICE.  (M)
